MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT
Catalog Number SMEC10R
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Discomfort (2330)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stereotactic guided breast biopsy and marker placement procedure using via fatty density tissue the encor probe with senomark ultracor marker.During the procedure, a clip is inserted and subsequently cannot be removed.The clip guide and the entire needle become stuck in the patient's breast.Further it was reported that a larger incision was made at the needle entry site.Current status of the patient is unknown.

Brand Name
SENOMARK ULTRA BREAST TISSUE MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22326186
Report Number2020394-2025-00942
Device Sequence Number12964754
Product Code NEU
UDI-Device Identifier00801741032035
UDI-Public(01)00801741032035(17)260401(10)VTHR00204
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Catalogue NumberSMEC10R
Device Lot NumberVTHR00204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown